Upper bounds on the Bisection Width of 3- and 4-regular Graphs

B. Monien, R. Preis, Journal of Discrete Algorithms (2006) 475–498.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
Journal of Discrete Algorithms
Page
475-498
ISSN
LibreCat-ID

Cite this

Monien B, Preis R. Upper bounds on the Bisection Width of 3- and 4-regular Graphs. Journal of Discrete Algorithms. 2006:475-498. doi:10.1016/j.jda.2005.12.009
Monien, B., & Preis, R. (2006). Upper bounds on the Bisection Width of 3- and 4-regular Graphs. Journal of Discrete Algorithms, 475–498. https://doi.org/10.1016/j.jda.2005.12.009
@article{Monien_Preis_2006, title={Upper bounds on the Bisection Width of 3- and 4-regular Graphs}, DOI={10.1016/j.jda.2005.12.009}, journal={Journal of Discrete Algorithms}, author={Monien, Burkhard and Preis, Robert}, year={2006}, pages={475–498} }
Monien, Burkhard, and Robert Preis. “Upper Bounds on the Bisection Width of 3- and 4-Regular Graphs.” Journal of Discrete Algorithms, 2006, 475–98. https://doi.org/10.1016/j.jda.2005.12.009.
B. Monien and R. Preis, “Upper bounds on the Bisection Width of 3- and 4-regular Graphs,” Journal of Discrete Algorithms, pp. 475–498, 2006.
Monien, Burkhard, and Robert Preis. “Upper Bounds on the Bisection Width of 3- and 4-Regular Graphs.” Journal of Discrete Algorithms, 2006, pp. 475–98, doi:10.1016/j.jda.2005.12.009.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar